Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 13, Issue 3, July–September 2013  pp. 399–528.

Ind-Coherent Sheaves

Authors Dennis Gaitsgory
Author institution: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge MA 02138, USA

We develop the theory of ind-coherent sheaves on schemes and stacks. The category of ind-coherent sheaves is closely related, but inequivalent, to the category of quasi-coherent sheaves, and the difference becomes crucial for the formulation of the categorical Geometric Langlands Correspondence.

2010 Mathematics Subject Classification. 14F05

Back to Issue TOC    Full-Text PDF